Does gabapentin cause weight gain? Taking 1200mg daily for migraines?
Question posted by ciscoguest23 on 17 Dec 2015
Last updated on 17 December 2015 by PepperM
This question has also been asked and answered here: Does gabapentin cause weight gain?
I also take gabapentin but for fibromyalgia. Its less common to have increased appetite but its still a side effect. It causes me to eat like nobodys business. Also my hands swell up a lot but that's just me. If your having an increased appetite and afraid of gaining weight then keep an eye on what you eat especially at night. I have to watch everything I eat. I have totally given up sweets and have lowed my soda intake. I hope your headaches get better and this medicine works for you. Pepper
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.